×

zbMATH — the first resource for mathematics

Systèmes presqu’elliptiques: une autre démonstration de la formule de l’indice. (Almost elliptic systems: another proof of the index formula). (French) Zbl 0575.58028
Colloq. Honneur L. Schwartz, Éc. Polytech. 1983, Vol. 1, Astérisque 131, 201-216 (1985).
[For the entire collection see Zbl 0566.00010.]
The author gives a new proof of the index formula for almost elliptic complexes.
Reviewer: G.Warnecke

MSC:
58J10 Differential complexes
58J40 Pseudodifferential and Fourier integral operators on manifolds
46M20 Methods of algebraic topology in functional analysis (cohomology, sheaf and bundle theory, etc.)